Alert archive / Florida / Areal Flood Warnings in 2012
Areal Flood Warning 8, NWS Melbourne, FL
NWS Melbourne, FL issued this areal flood warning at Aug 27, 2012, 4:00 PM EDT for Indian River County, Martin County, Saint Lucie County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2012, 4:00 PM EDT (20:00 UTC)
- Expired
- Aug 27, 2012, 6:00 PM EDT
- In force
- 2 hr
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Indian River County, FL, Martin County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 100 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
249
WGUS42 KMLB 272000
FLWMLB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
400 PM EDT MON AUG 27 2012
FLC061-085-111-272200-
/O.NEW.KMLB.FA.W.0008.120827T2000Z-120827T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LUCIE FL-INDIAN RIVER FL-MARTIN FL-
400 PM EDT MON AUG 27 2012
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* FLOOD WARNING FOR...
EASTERN INDIAN RIVER COUNTY IN EAST CENTRAL FLORIDA...
EASTERN MARTIN COUNTY IN EAST CENTRAL FLORIDA...
EASTERN ST. LUCIE COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 600 PM EDT
* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THE HEAVIEST RAINFALL HAD SHIFTED TO NEAR THE EAST COAST AND
OFFSHORE. HOWEVER...COUNTY OFFICIALS IN THE WARNING AREA REPORT
FLOODING FROM EARLIER RAINFALL CONTINUES AND WILL BE SLOW TO
RECEDE.
* SOME LOCATIONS THAT ARE EXPERIENCING FLOODING INCLUDE...STUART...
PORT SALERNO...HOBE SOUND...VERO BEACH...FORT PIERCE... PORT ST
LUCIE...PALM CITY AND INDIANTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DRIVERS NEED TO USE EXTREME CARE DURING THE EVENING COMMUTE.
DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER
COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE. TURN AROUND...DON'T DROWN!
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN MELBOURNE.
&&
LAT...LON 2696 8046 2782 8058 2783 8042 2740 8026
2733 8021 2731 8021 2721 8017 2721 8015
2697 8012 2695 8029
$$
GLITTOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this areal flood warning went out at Aug 27, 10:15 AM EDT, 5 hours 45 minutes earlier.
Area forecast discussion, Aug 27, 10:15 AM EDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EDT MON AUG 27 2012
.DISCUSSION...
...WINDY AND RAINY CONDITIONS CONTINUING AS ISAAC PULLS AWAY FROM
THE STATE...
A STRENGTHENING TROPICAL STORM ISAAC CONTINUES TO MOVE WESTWARDS
ACROSS THE GULF OF MEXICO AND AWAY FROM CENTRAL FLORIDA THIS
MORNING..BUT ITS INFLUENCE WILL CONTINUE TO BE FELT THROUGH THE DAY.
TWO OUTER RAINBANDS HAVE BEEN PERSISTING ACROSS THE REGION SINCE
EARLY THIS MORNING...SLOWLY LIFTING NORTHEASTWARDS. ONE STRETCHES
ALL THE WAY FROM SOUTH OF MIAMI INTO THE INTERIOR PORTIONS OF THE
TREASURE COAST AND CURVES INTO OKEECHOBEE AND OSCEOLA...AND THE
OTHER FROM GRAND BAHAMA ISLAND TO OFFSHORE BREVARD COAST INTO THE
VOLUSIA COAST.
WHILE THE ATLANTIC-VOLUSIA RAINBAND IS EXPECTED TO LIFT NORTH OF THE
REGION BY EARLY AFTERNOON...THE MAIN CONCERN WILL BE THE SOUTHERN
RAINBAND AS IT BECOMES PARALLEL TO THE BREVARD AND TREASURE COASTS
AND INCREASES THE POSSIBILITY FOR COASTAL CONVERGENCE AND VERY HEAVY
RAIN. TRAINING SQUALLS IN THIS BAND HAS ALREADY BEEN RESPONSIBLE FOR
MINOR FLOODING THROUGHOUT OKEECHOBEE COUNTY AND CURRENT TRENDS
SUGGEST THE SAME FOR THE TREASURE COAST...SOUTHERN OSCEOLA AND
BREVARD COUNTIES THROUGH THIS AFTERNOON WITH PERSISTENT HEAVY RAIN.
A WIND ADVISORY REMAINS IN EFFECT FOR BREVARD AND THE TREASURE COAST
WHERE SUSTAINED WINDS HAVE BEEN AROUND 20 TO 25 MPH WITH GUSTS TO 30
MPH AND A LAKE WIND ADVISORY IS IN EFFECT FOR THE REMAINDER OF THE
REGION WITH WINDS OF 15 TO 20 MPH AND GUSTS TO 25 MPH. THE THREAT
WILL REMAIN FOR GUSTS TO TROPICAL STORM FORCE IN SQUALLS. LOW LEVEL
SHEAR IN THE 0-1KM LAYER REMAINS SUPPORTIVE OF LOCALIZED CELL
ROTATION...THOUGH THE THREAT WILL BE DIMINISHING THROUGH THE
AFTERNOON. THERE IS SOME DRY AIR WRAPPING AROUND THE NORTHEAST SIDE
OF ISAAC WHICH HAS ALLOWED BREAKS IN THE RAIN AND CLOUDS ACROSS
SOUTH FLORIDA. IF ANY OF THIS REACHES INTO OUR AREA DURING PEAK
HEATING...IT WILL INCREASE THE INSTABILITY AND THE POSSIBILITY FOR
STRONGER STORMS.
CLOUD COVER AND RAIN SHOULD HOLD TEMPERATURES IN THE MID
80S...THOUGH A FEW UPPER 80S MAY BE POSSIBLE IF CLOUDS THIN.
&&
.AVIATION...RAPIDLY CHANGING CONDITIONS WL OCCUR DURING ONSET OF
SQUALLS WITH POTENTIAL TO GO FROM VFR TO IFR IN A SHORT TIME.
SQUALLS WILL CONTAIN HEAVY RAIN AND GUSTY WINDS UP TO 35KTS. BREEZY
SOUTHEAST WINDS OUTSIDE OF ANY SQUALLS AT 15 TO 25 KTS AND GUSTS TO
30KTS. GRADUAL IMPROVEMENT IN CONDITIONS EXPECTED AFTER 00Z.
&&
.MARINE...HAZARDOUS CONDITIONS WILL CONTINUE OVER THE WATERS DUE TO
MARINE SQUALLS AND HIGHER SEAS IN THE WAKE OF ISAAC THIS MORNING AND
AFTERNOON. WINDS AND SEAS GRADUALLY DECLINE INTO EARLY TUESDAY.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR INDIAN
RIVER-MARTIN-OKEECHOBEE-OSCEOLA-BREVARD-ST. LUCIE.
HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
VOLUSIA-INDIAN RIVER-MARTIN-BREVARD-ST. LUCIE.
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INDIAN RIVER-
MARTIN-BREVARD-ST. LUCIE.
LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR VOLUSIA-LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE.
AM...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR COASTAL
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO JUPITER INLET OUT
20 NM.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR COASTAL
WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT TO 60 NM
OFFSHORE.
&&
SHORT TERM...MOSES
RADAR/IMPACT WEATHER....KELLY/VOLKMER
HYDROLOGY...GLITTOHazardous weather outlook, Aug 27, 12:55 PM EDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1255 PM EDT MON AUG 27 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-280500- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1255 PM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... TROPICAL STORM ISAAC CONTINUE TO MOVES AWAY FROM EAST CENTRAL FLORIDA OVER THE SOUTHEASTERN GULF OF MEXICO THIS AFTERNOON. WHILE TRANSIENT SQUALLS WITHIN SEVERAL OUTER RAINBANDS AROUND THE LARGE CIRCULATION OF ISAAC WILL AFFECT ALL OF THE REGION THROUGH THE REMAINDER OF THE DAY...THERE HAS BEEN ONE PERSISTENT STRONG RAINBAND THAT HAS SET UP ALONG THE BREVARD AND TREASURE COASTS. ANY SQUALLS THAT MOVE THROUGH THE REGION WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN. INTENSE SQUALLS AND STORMS WILL EASILY BE CAPABLE OF PRODUCING WIND GUSTS OF TO 50 MPH. WHILE THE OVERALL THREAT IS DIMINISHING...THE THREAT WILL CONTINUE FOR ISOLATED EMBEDDED TORNADOES WITHIN RAINBANDS. THE HIGHEST THREAT WILL WITHIN THE PERSISTENT RAINBAND ALONG THE BREVARD AND TREASURE COAST WHERE SEVERAL TORNADIC CIRCULATIONS AND ONE TOUCHDOWN HAVE OCCURRED TODAY. .FLOOD IMPACT... SEVERAL PERSISTENT RAINBANDS SET UP ACROSS THE REGION THIS MORNING LEADING TO TRAINING OF HEAVY RAIN SQUALLS ACROSS OKEECHOBEE AND OSCEOLA COUNTIES ALONG WITH LOCATIONS ALONG THE TREASURE COAST. MINOR FLOODING IS NOW OCCURRING ACROSS THESE AREAS LEADING T SEVERAL ROAD CLOSURES DUE TO STANDING WATER. ADDITIONAL HEAVY RAINFALL WITH TOTALS UP TO 3 TO 4 INCHES WILL CONTINUE ALONG THE TREASURE COAST AND SPREAD NORTHWARDS INTO BREVARD COUNTY THROUGH THE REMAINDER OF THE AFTERNOON...AGGRAVATING ONGOING FLOODING IN THESE LOCATIONS. STAY ALERT FOR FLOOD WARNINGS FOR YOUR LOCATION THROUGH THIS AFTERNOON. IF YOU ENCOUNTER FLOODED ROADWAYS...DO NOT ATTEMPT TO CROSS AS THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. .HIGH WIND IMPACT... SUSTAINED WINDS OF 20 TO 25 MPH WILL CONTINUE ALONG COASTAL AREAS OF BREVARD...INDIAN RIVER...SAINT LUCIE...AND MARTIN COUNTIES THROUGH THIS AFTERNOON. FARTHER NORTH AND INLAND...WINDS WILL CONTINUE AT 15 TO 20 MPH WITH GUSTS UP TO 30 MPH POSSIBLE OUTSIDE ANY SQUALLS IN ALL LOCATIONS. THIS WILL MAKE BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERWAY VERY HAZARDOUS THROUGH THIS EVENING. WINDS ARE EXPECTED TO SLOWLY DIMINISH THROUGH SUNSET AS ISAAC PULLS FURTHER WEST. .MARINE THUNDERSTORM GUST IMPACT... SEVERAL OUTER RAINBANDS FROM TROPICAL STORM ISAAC ARE AFFECTING THE REGION THIS AFTERNOON BRINGING FREQUENT SQUALLS ACROSS THE INTRACOASTAL...LOCAL ATLANTIC WATERS...AS WELL AS INLAND LAKES FROM THE ORLANDO METRO NORTHWARDS. THESE SQUALLS WILL PRODUCE FREQUENT GUSTS TO 40 KNOTS AND A FEW WATERSPOUTS ARE POSSIBLE...MAINLY ALONG THE COAST SOUTH OF CAPE CANAVERAL. .WIND AND SEA IMPACT... WINDS WILL CONTINUE FROM THE EAST TO SOUTHEAST AT 20 TO 25 KNOTS THROUGH THIS EVENING...PRODUCING DANGEROUS AND CHOPPY SEAS NEAR SHORE AND UP TO 11 FEET OFFSHORE SOUTH OF SEBASTIAN INLET. GUSTS UP TO TROPICAL STORM FORCE WILL BE POSSIBLE IN SQUALLS THROUGH THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT TODAY...AND BOATERS SHOULD REMAIN IN PORT UNTIL WINDS AND SEAS SUBSIDE. .COASTAL FLOOD IMPACT... STRONG WINDS AND HIGH SEAS WILL PILE UP WATER ALONG COASTAL AREAS AROUND THE TIME OF HIGH TIDE...BETWEEN 5 AND 6 PM THIS AFTERNOON. THIS WILL LIKELY CAUSE MINOR TO LOCALLY MODERATE BEACH EROSION IN SOME AREAS. .RIP CURRENT IMPACT... A HIGH SURF ADVISORY IS IN EFFECT FOR THE EAST CENTRAL FLORIDA ATLANTIC WATERS TODAY. ROUGH...POUNDING SURF AND A STRONG CURRENT FLOWING PARALLEL TO THE SHORELINE WILL MAKE BEACH ACTIVITIES VERY DANGEROUS...AND ENTERING THE SURF IS NOT ADVISED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE BEGINNING TUESDAY AS ISAAC MOVES TOWARD A NORTHERN GULF COAST LANDFALL. SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS WILL CONTINUE THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PENDERGRAST/MOSES
In the hours before
Local storm report, Aug 27, 12:27 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1227 PM EDT MON AUG 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM TSTM WND GST ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
08/27/2012 M52 MPH ORANGE FL ASOS
KORL ASOS MEASURED A WIND GUST OF 45 KT/52 MPH.
&&
ARBLocal storm report, Aug 27, 12:44 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1244 PM EDT MON AUG 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM TSTM WND DMG 1 WSW PARADISE PARK 27.64N 80.51W
08/27/2012 INDIAN RIVER FL EMERGENCY MNGR
PRELIMINARY REPORTS OF MINOR TO MODERATE DAMAGE TO
APPROXIMATELY 20 MOBILE HOMES NEAR HIGHWAY 60, BETWEEN
82ND AVENUE AND 90TH AVENUE.
&&
SMSSpecial weather statement, Aug 27, 1:39 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 139 PM EDT MON AUG 27 2012 FLZ054-059-064-272000- INDIAN RIVER-MARTIN-ST. LUCIE- 139 PM EDT MON AUG 27 2012 ...FLOODING OCCURRING ALONG AND JUST INLAND FROM THE TREASURE COAST... HEAVY RAIN WITHIN AN OUTER RAINBAND ASSOCIATED WITH TROPICAL STORM ISAAC HAS PRODUCED 4 TO 6 INCHES IN THE LAST 6 HOURS ACROSS PORTIONS OF MARTIN...SAINT LUCIE AND INDIAN RIVER COUNTIES. A FLOOD WARNING IS IN EFFECT FOR VERO BEACH...FORT PIERCE AND STUART FOR AN ADDITIONAL 2 TO 4 INCHES THROUGH LATE AFTERNOON WHICH COULD PRODUCE SIGNIFICANT FLOODING CAUSING ROAD CLOSURES AND WATER ENTERING BUSINESSES AND HOMES. IN ADDITION...ISOLATED TORNADOES REMAIN A THREAT WITHIN THIS RAINBAND.
Special weather statement, Aug 27, 1:48 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
148 PM EDT MON AUG 27 2012
FLZ059-064-271830-
MARTIN-ST. LUCIE-
148 PM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER EASTERN MARTIN COUNTY...EASTERN ST. LUCIE
COUNTY...
* UNTIL 230 PM EDT.
AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 15 MILES SOUTHWEST OF
STUART. THE STORM WAS MOVING NORTH AT 35 MPH. THESE STORMS WILL
PRODUCE ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE PORT SLERNO...PALM CITY...NORTH RIVER SHORES...PORT SAINT
LUCIE AND ROCKY POINT.
THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL CAUSING FLOODING.
GUSTY WINDS OF 45 TO 55 MPH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL
TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM
PASSES.
LAT...LON 2696 8045 2756 8038 2756 8031 2743 8027
2732 8021 2729 8020 2728 8019 2727 8019
2724 8017 2721 8017 2721 8015 2716 8015
2711 8013 2696 8014
TIME...MOT...LOC 1746Z 180DEG 30KT 2718 8024Special weather statement, Aug 27, 2:38 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
238 PM EDT MON AUG 27 2012
FLZ047-054-271900-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
238 PM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHEASTERN BREVARD COUNTY...EASTERN
INDIAN RIVER COUNTY...
* UNTIL 300 PM EDT.
AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER VERO LAKE
ESTATES...MOVING NORTH AT 45 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE SEBASTIAN...MICCO AND GRANT VALKARIA.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2761 8034 2756 8054 2800 8070 2804 8057
2798 8054 2802 8054 2804 8056 2805 8054
2794 8049 2791 8046 2788 8046 2786 8043
2781 8042 2774 8038
TIME...MOT...LOC 1837Z 165DEG 40KT 2774 8049Special weather statement, Aug 27, 3:05 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
305 PM EDT MON AUG 27 2012
FLZ064-271930-
MARTIN-
305 PM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER EASTERN MARTIN COUNTY...
* UNTIL 330 PM EDT.
AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER JOHNATHAN DICKINSON
STATE PARK...MOVING NORTH AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE HOBE SOUND...JONATHAN DICKINSON STATE PARK...JUPITER ISLAND
AND PORT SALERNO.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2695 8025 2721 8036 2721 8029 2725 8028
2727 8020 2724 8017 2721 8017 2721 8015
2716 8015 2703 8009 2697 8007 2697 8014
2695 8015 2695 8017
TIME...MOT...LOC 1905Z 164DEG 21KT 2698 8015
KELLYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 10:01 PM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 29 min |
| Aug 26, 10:33 PM EDT | Special Marine Warning | MLB | 57 min | |
| Aug 26, 10:39 PM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 21 min |
| Aug 26, 10:51 PM EDT | Special Weather Statement | MLB | Okeechobee | 39 min |
| Aug 26, 11:31 PM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 20 hr |
| Aug 26, 11:31 PM EDT | Wind Advisory | MLB | 20 hr | |
| Aug 26, 11:55 PM EDT | Special Weather Statement | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 80 min |
| Aug 27, 12:36 AM EDT | Severe Thunderstorm Warning | MLB | Martin, Okeechobee | 54 min |
| Aug 27, 12:47 AM EDT | Tornado Warning | MLB | Okeechobee | 28 min |
| Aug 27, 1:01 AM EDT | Areal Flood Advisory | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 119 min |
| Aug 27, 1:22 AM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 38 min |
| Aug 27, 1:59 AM EDT | Special Weather Statement | MLB | Martin | 46 min |
| Aug 27, 2:36 AM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 54 min |
| Aug 27, 2:55 AM EDT | Special Weather Statement | MLB | Orange | 50 min |
| Aug 27, 3:48 AM EDT | Special Weather Statement | MLB | Indian River | 42 min |
| Aug 27, 4:13 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 42 min |
| Aug 27, 4:57 AM EDT | Special Weather Statement | MLB | Orange, Seminole | 48 min |
| Aug 27, 7:06 AM EDT | Areal Flood Advisory | MLB | Indian River, Lake, Martin, Okeechobee, Orange, Osceola and 1 more | 114 min |
| Aug 27, 7:27 AM EDT | Areal Flood Warning | MLB | Okeechobee | 3 hr |
| Aug 27, 7:38 AM EDT | Special Weather Statement | MLB | Okeechobee | 52 min |
| Aug 27, 9:00 AM EDT | Areal Flood Advisory | MLB | Indian River, Martin, Osceola, Saint Lucie | 3 hr |
| Aug 27, 9:34 AM EDT | Special Weather Statement | MLB | Indian River, Martin, Saint Lucie | 56 min |
| Aug 27, 10:09 AM EDT | Special Marine Warning | MLB | 111 min | |
| Aug 27, 10:24 AM EDT | Areal Flood Warning | MLB | Osceola | 3 hr |
| Aug 27, 10:26 AM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 64 min |
| Aug 27, 10:31 AM EDT | Tornado Warning | MLB | Orange, Seminole | 29 min |
| Aug 27, 10:33 AM EDT | Areal Flood Warning | MLB | Okeechobee | 3 hr |
| Aug 27, 11:07 AM EDT | Areal Flood Advisory | MLB | Brevard, Indian River, Martin, Osceola, Saint Lucie | 113 min |
| Aug 27, 11:24 AM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 51 min |
| Aug 27, 11:36 AM EDT | Special Weather Statement | MLB | Indian River, Martin, Saint Lucie | 39 min |
| Aug 27, 11:52 AM EDT | Areal Flood Warning | MLB | Martin, Saint Lucie | 2 hr |
| Aug 27, 11:55 AM EDT | Special Marine Warning | MLB | 80 min | |
| Aug 27, 12:02 PM EDT | Special Weather Statement | MLB | Seminole | 43 min |
| Aug 27, 12:15 PM EDT | Tornado Warning | MLB | Indian River, Martin, Saint Lucie | 35 min |
| Aug 27, 12:53 PM EDT | Areal Flood Warning | MLB | Indian River | 67 min |
| Aug 27, 1:48 PM EDT | Special Weather Statement | MLB | Martin | 42 min |
| Aug 27, 2:00 PM EDT | Areal Flood Warning | MLB | Indian River, Martin, Saint Lucie | 2 hr |
| Aug 27, 2:38 PM EDT | Special Weather Statement | MLB | Indian River | 22 min |
| Aug 27, 3:05 PM EDT | Special Weather Statement | MLB | Martin | 25 min |
Nearby
Areal Flood Warnings in Florida, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.